# SDR CALA2018082001816

- Difficulty date: August 10, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 94,380 hours, 26,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205U1
- Part serial: 0652
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR ESCAPE SLIDE OPERATIONAL CHECK FAILED.
